# SDR RAIA950644

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Press Switch
- Part number: 1103P0645
- Condition: Failed
- Location: Rt Eng Truss
- Part time: 6,776 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7418 - SUPPLEMENT - FUEL LIGHT ON CAPTAIN'S PANEL ILLUMINATED.  MAINTENANCE REPLACED LEFT FUEL PRESSURE SWITCH.  (X)
